[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] help!!!

I have not written here fo quite some time, but have been reading
periodically.  So, hi to those I know.  I am having some bad things happen
to me.  For the past few weeks, my bg's have been a disgrace.  And the last
5 days, I can not see a number below 300.  The keys on my pump are sticky
and the clicking noise it makes when insulin is being delivered seems oddly
loud.  So minimed is sending me a replacement tomorrow.  I have also started
on a low dose, the lowest dose of estrogen, called Loestrin.  But that is
such a low dose my OBGYN didn't think it should be a problem with my blood
sugars.  I also have a bacterial infection (I won't go into the details) abd
wanted to treat it naturally with tea tree oil and that seemed to clear
things up, but maybe I should break my stubbornness and get the
I am just scared.  I have retinopathy which seems to be "reversing" with
good control and I don't want to ruin that.  If anyone can give me some
input, please do so.  I am usually posted under email @ redacted, but
that addy is being stubborn, so I will try this one.
Thanks and happy holidays,
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml